Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Sertraline (Zoloft) side effects
    avatar
    An_248459 posted:
    I have a history of depression, panic attacks and anxiety. I have taken Paxil in the past in low doses (either 10 or 20 mg). I was off medication for about 2 years and just started back up on the Paxil (10 mg) at the beginning of September. 9 days ago, my doc said he wanted to switch me to Zoloft 50 mg. So we made the switch and I am having a really hard time with all the side effects. To top it off, I developed a sinus infection over the weekend, so I am on antibiotics as well. I am so not myself -- even worse than a few weeks ago on the Paxil. Nights are terrible. I wake up with anxiety and diarrhea. My doc gave me a prescription of Lorazepam yesterday and I took a half pill last night when I woke up at midnight and couldn't get back to sleep. I finally fell asleep after about an hour, but woke up again at 4:30 with anxiety. I am a teacher and it's really hard to deal with my job plus my own kiddos at home when I am dealing with all these symptoms. I am on day 9 and going crazy. When will this get better?????? Or do I go back to Paxil?
    Reply


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.